Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 1034–1035 (Mi dan26122)  

MATHEMATICS

Some results on characteristic functionals

V. V. Sazonov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (250 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 17.11.1961

Citation: V. V. Sazonov, “Some results on characteristic functionals”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 1034–1035

Citation in format AMSBIB
\Bibitem{Saz62}
\by V.~V.~Sazonov
\paper Some results on characteristic functionals
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 1034--1035
\mathnet{http://mi.mathnet.ru/dan26122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0151797}
\zmath{https://zbmath.org/?q=an:0201.15503}


Linking options:
  • http://mi.mathnet.ru/eng/dan26122
  • http://mi.mathnet.ru/eng/dan/v142/i5/p1034

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021